# SDR AALA202010149011

- Difficulty date: October 10, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 72,771 hours, 9,167 cycles
- System (JASC): 5240 · Service Doors
- Part: Cable
- Part number: 2603820003
- Condition: Damaged
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND 3R DOOR ARM/DISARM CABLE HOUSING ASSEMBLY DAMAGED.  REPLACED 3R DOOR CABLE ASSEMBLY.
